# SDR UPS05845778

- Difficulty date: October 3, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fs 940 Rbl 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE FLOORBEAM HEAVY CORROSION STA 940 RBL 65.  CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS AT STA 940 RBL 65 IAW UPS EO DC8-5330-23084-A, SAA SK 866-832597, BOEING MESSAGE 1-133200277-3 AND FAA FORM 8100-9.
